# SDR USAA2012020200013

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 39,313 hours, 16,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 324030
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAILED OPERATIONAL TEST.   REPLACED BATTERY ON RIGHT EMERGENCY EXIT POWER SUPPLY NIT.  OPS CHECKED GOOD.
